RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2017, Volume 24, Number 3, Pages 35–60 (Mi da874)  

This article is cited in 1 scientific paper (total in 1 paper)

Polynomial-time solvability of the independent set problem in a certain class of subcubic planar graphs

D. S. Malyshev, D. V. Sirotkin

National Research University Higher School of Economics, 25/12 Bolshaya Pechyorskaya St., 603155 Nizhny Novgorod, Russia

Abstract: The independent set problem for a given simple graph is to compute the size of a maximum subset of its pairwise non-adjacent vertices. In this paper we prove polynomial-time solvability of the problem for subcubic planar graphs not containing an induced tree, obtained by coinciding ends of three paths of lengths 3, 3, and 2 correspondingly. Bibliogr. 10.

Keywords: independent set problem, graph reduction, efficient algorithm.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-60008_мол_а_дк
17-01-00710_а
Ministry of Education and Science of the Russian Federation MK-4819.2016.1


DOI: https://doi.org/10.17377/daio.2017.24.549

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2017, 11:3, 400–414

UDC: 519.17
Received: 25.07.2016
Revised: 12.01.2017

Citation: D. S. Malyshev, D. V. Sirotkin, “Polynomial-time solvability of the independent set problem in a certain class of subcubic planar graphs”, Diskretn. Anal. Issled. Oper., 24:3 (2017), 35–60; J. Appl. Industr. Math., 11:3 (2017), 400–414

Citation in format AMSBIB
\Bibitem{MalSir17}
\by D.~S.~Malyshev, D.~V.~Sirotkin
\paper Polynomial-time solvability of the independent set problem in a certain class of subcubic planar graphs
\jour Diskretn. Anal. Issled. Oper.
\yr 2017
\vol 24
\issue 3
\pages 35--60
\mathnet{http://mi.mathnet.ru/da874}
\crossref{https://doi.org/10.17377/daio.2017.24.549}
\elib{https://elibrary.ru/item.asp?id=29869482}
\transl
\jour J. Appl. Industr. Math.
\yr 2017
\vol 11
\issue 3
\pages 400--414
\crossref{https://doi.org/10.1134/S1990478917030115}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028556389}


Linking options:
  • http://mi.mathnet.ru/eng/da874
  • http://mi.mathnet.ru/eng/da/v24/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Alekseev, S. V. Sorochan, “New cases of the polynomial solvability of the independent set problem for graphs with forbidden paths”, J. Appl. Industr. Math., 12:2 (2018), 213–219  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:113
    Full text:14
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020